On Specht modules of general linear groups

Lyle, S (2003) On Specht modules of general linear groups. Journal of Algebra, 269 (2). pp. 726-734.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 24 Jul 2019 17:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/20730
DOI: 10.1016/S0021-8693(03)00536-2

Actions (login required)

View Item View Item